Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 609525, 26 pages
http://dx.doi.org/10.1155/2014/609525
Research Article

Function Spaces with Bounded Means and Their Continuous Functionals

1Department of Mathematics, University of Rome “Tor Vergata”, Via Ricerca Scientifica, 00133 Rome, Italy
2Department of Mathematics, University of Maryland, College Park, MD 20742, USA

Received 7 October 2013; Accepted 14 November 2013; Published 19 February 2014

Academic Editor: Vakhtang M. Kokilashvili

Copyright © 2014 Massimo A. Picardello. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Stepanoff, “Über einige Verallgemeinerungen der fast periodischen Funktionen,” Mathematische Annalen, vol. 95, no. 1, pp. 473–498, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  2. H. Weyl, “Integralgleichungen und fastperiodische Funktionen,” Mathematische Annalen, vol. 97, no. 1, pp. 338–356, 1927. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. S. Besicovitch, Almost Periodic Functions, Cambridge University Press, Cambridge, UK, 1932.
  4. H. Bohr, “Zur Theorie der fastperiodischen Funktionen, I,” Acta Mathematica, vol. 45, pp. 29–127, 1924. View at Google Scholar
  5. H. Bohr, “Zur Theorie der fastperiodischen Funktionen, II,” Acta Mathematica, vol. 46, pp. 101–214, 1925. View at Google Scholar
  6. H. Bohr, “Zur Theorie der fastperiodischen Funktionen, III,” Acta Mathematica, vol. 47, pp. 237–281, 1926. View at Google Scholar
  7. K. S. Lau, “On the Banach spaces of functions with bounded upper means,” Pacific Journal of Mathematics, vol. 91, no. 1, pp. 153–172, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. S. Besicovitch, “On generalized almost periodic functions,” Proceedings of the London Mathematical Society, vol. S2-25, no. 1, pp. 495–512. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Marcinkiewicz, “Un remarque sur les éspace de A.S. Besicovitch,” Comptes Rendus de l'Académie des Sciences, vol. 208, pp. 157–159, 1939. View at Google Scholar
  10. H. Bohr and E. Fölner, “On some type of functional spaces,” Acta Mathematica, vol. 76, pp. 31–155, 1944. View at Google Scholar
  11. J.-P. Bertrandias, “Espaces de fonctions bornées et continues en moyenne asymptotique d'ordre p,” Bulletin de la Société Mathématique de France, vol. 5, pp. 1–106, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. S. Lau, “The class of convolution operators on the Marcinkiewicz spaces,” Annales de l'Institut Fourier, vol. 31, pp. 225–243, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Andreano and R. Grande, “Convolution on spaces of locally summable functions,” Journal of Function Spaces and Applications, vol. 6, no. 2, pp. 187–203, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. Andreano and M. A. Picardello, “Approximate identities on some homogeneous Banach spaces,” Monatshefte für Mathematik, vol. 158, no. 3, pp. 235–246, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. G. Feichtinger, “Banach convolution algebras of functions. II,” Monatshefte für Mathematik, vol. 87, no. 3, pp. 181–207, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. G. Feichtinger, “An elementary approach to Wiener's third Tauberian theorem for the Euclidean n-space,” in Symposia Mathematica, vol. 29, pp. 267–301, Academic Press, New York, NY, USA, 1987. View at Google Scholar · View at MathSciNet
  17. K. S. Lau and J. K. Lee, “On generalized harmonic analysis,” Transactions of the American Mathematical Society, vol. 259, no. 1, pp. 75–97, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. A. Clarkson, “Uniformly convex spaces,” Transactions of the American Mathematical Society, vol. 40, no. 3, pp. 396–414, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. O. Hanner, “On the uniform convexity of Lp and lp,” Arkiv för Matematik, vol. 3, pp. 239–244, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Gillman and M. Jerison, Rings of Continuous Functions, Graduate Texts in Mathematics, Springer, New York, NY, USA, 1976. View at MathSciNet
  21. K. Yosida and E. Hewitt, “Finitely additive measures,” Transactions of the American Mathematical Society, vol. 72, pp. 46–66, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Alfsen and E. Effros, “Structure in real Banach spaces, part I,” Annals of Mathematics, vol. 96, pp. 98–128, 1972. View at Google Scholar